# SDR 99ZZZX3898

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B
- Aircraft serial: 2871
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Housing
- Part number: 03773804
- Condition: Loose
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NI-CAD FILTER  (FACET) AT REMOVAL FROM HOUSING AND BYPASS VALVE ASSY, THE BYPASS VALVE ASSY WAS FOUND UNSECURED FROM THE HOUSING.  REMOVED AND REPLACED HOUSING.
